# SDR 02FDEA00557

- Difficulty date: August 7, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 28,268 hours, 8,251 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 TAIL FUEL TANK FIFTH BARREL NUT BORE FWD OF REAR SPAR IS CORRODED AT HORIZ STAB UPPER AFT PLANK COMMON TO LT OPERATING BLKHD AND CONSTANT SECTION JOINT.
